# SDR YENA2023071800805

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOC. ON TOP SKIN PANEL LOWER SURFACE TRAILING EDGE AREA REAR SPAR BTW RIB 13 PLUS 18 INCHES LH WING; ACCOMPLISHED REPAIR LOCATED LH WING TRAILING EDGE OVERHANG, TOP SKIN PANEL 2 LOWER SURFACE IN ACCORDANCE WITH AEROMAN EA# 57-0216-23, COVER REV. 0 AND PART# 1 THRU PART# 5 AND EA # 57-0206-23 COVER REV.0 PLUS PART #1 THRU PART#3 AND AIRBUS RDAF #70593786/024/2023#A AND EC# A#22-565-01.TOOL USED CALIPER P/N:500-752-20,S/N:B21034763 DUE DATE: SEP-10-2023,EDDY CURRENT PN:MIZ-21C,SN:769680 ,DUE DATE: JUL-07-2023,ROTOTES P/N:NORTEC 600D,S/N:200048001,DUE DATE: MAY-01-2024, PHASED ARRAY P/N:NORTEC 600D. S/N:200048001, DUE DATE: MAY-01-2024, EDDY CURRENT / ROTOTES P/N: NORTEC 600D, S/N:220273012, DUE DATE: DEC-17-2023, CALIPER P/N:500-193-30 S/N: 0039250 DUE DATE: MAR-27-2024, CALIPER P/N:500-197-30, S/N: A21042019, DUE DATE: MAR-17-2024, CALIPER PN: 500-197-30, SN:15121570, DUE DATE: NOV-05-2023, TORQUE 40-200 LB-IN PN: QD2R200, SN:0117001294, DUE DATE: FEB-25-2024, CALIPER  PN:500-193-30, SN: 0037584, DUE DATE: OCT-10-2023, TORQUE 40-200 PN: 0D1R200A, SN:0821900885 AND DUE DATE: AUG-25-2023 ALL WORK COMPLETED ON AEROMAN NR 2023 331529 WO 2023-204/1.
